# SDR AALA202304272016

- Difficulty date: March 15, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 72,453 hours, 33,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320300
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR WEB SUPPORT BETWEEN FR 69 AND FR 70 AT S23R. REPLACED FLOOR WEB SUPPORT PER SRM 51-72-11.
